# SDR 97ZZZM539

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3314030
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - DURING P/F, FOUND FORWARD GALLEY EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FORWARD GALLEY LIGHT ASSEMBLY.  OPS CHECKED GOOD.  (M)
